# SDR REXA2012000156

- Difficulty date: December 30, 2011
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 17,181 hours, 14,718 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LEADING EDGE SKIN CHAFED AT WS 60.005, WS 98.509, AND WS 137.012.  REPAIRED IAW BOMBARDIER REO 601R-57-52-004 REV C.
